# SDR USAA050571

- Difficulty date: March 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26601197
- Condition: Damaged
- Location: Nr 1 Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 1 SLAT, NR 1 SLAT LOWER NOSE SURFACE T/E AT AFT ROW OF FASTENERS.  REPAIR PCW IAW SRM 57-43-01.  (M)
